# SDR SCNA20220830101

- Difficulty date: July 4, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 51,990 hours, 19,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  690557: L1 DOOR EMERGENCY SLIDE FELL OUT OF HOUSING/ CASING  RESOLUTION: RESECURED EMERGNECY DOOR SLIDE L1 DOOR
